Автор(ы): Хмельницкая А. Б. (ИПУ РАН, Лаборатория 70)Selçuk Ö. (Istanbul Medeniyet University)Talman A. J. J. (Tilburg University)Автор(ов): 3 Параметры публикацииТип публикации: Статья в журнале/сборникеНазвание: The average covering tree value for directed graph gamesDOI: 10.1007/s10878-019-00471-5Наименование источника: Journal of Combinatorial OptimizationОбозначение и номер тома: Т. 39, вып. 2Город: New YorkИздательство: SpringerГод издания: 2020Страницы: 315-333 АннотацияWe introduce a single-valued solution concept, the so-called average covering tree value, for the class of transferable utility games with limited communication structure represented by a directed graph. The solution is the average of the marginal contribution vectors corresponding to all covering trees of the directed graph. The covering trees of a directed graph are those (rooted) trees on the set of players that preserve the dominance relations between the players prescribed by the directed graph. The average covering tree value is component efficient, and under a particular convexity-type condition it is stable. For transferable utility games with complete communication structure the average covering tree value equals to the Shapley value of the game. If the graph is the directed analog of an undirected graph the average covering tree value coincides with the gravity center solution. Библиографическая ссылка: Хмельницкая А.Б., Selçuk Ö., Talman A. J. J. The average covering tree value for directed graph games // Journal of Combinatorial Optimization. 2020. Т. 39, вып. 2. С. 315-333.